Gyula Szőkefalvi-Nagy

Gyula Szőkefalvi-Nagy. In: Acta scientiarum mathematicarum, (15). pp. 97-98. (1954)

[img]
Preview
Cikk, tanulmány, mű
math_015_097-098.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1954
Volume: 15
ISSN: 0001-6969
Page Range: pp. 97-98
Language: német
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38571/
Uncontrolled Keywords: Szőkefalvi-Nagy Gyula, Természettudomány, Matematika, Művelődés
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 11:01
URI: http://acta.bibl.u-szeged.hu/id/eprint/13734

Actions (login required)

View Item View Item